MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO MULTI-PURPOSE SKULL CLAMP (SET); DORO® MULTI-PURPOSE SKULL CLAMP (SET)

PRO MED INSTRUMENTS GMBH DORO MULTI-PURPOSE SKULL CLAMP (SET); DORO® MULTI-PURPOSE SKULL CLAMP (SET)
Model Number 3020-00
Health Effect - Clinical Codes Skin Discoloration (2074); Injury (2348)
Date of Event 04/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible as the device was not returned.We suspect that the skin damage was caused due to improper positioning of the patients head.
 
Event or Problem Description
Quality management was contacted on 15th of july 2020 from customer.Customer stated a pressure injury and pink skin relating to the use of a doro® multi-purpose skull clamp (set).

Brand Name
DORO MULTI-PURPOSE SKULL CLAMP (SET)
Common Device Name
DORO® MULTI-PURPOSE SKULL CLAMP (SET)
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 38
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key10452777
Report Number3003923584-2020-00017
Device Sequence Number19725085
Product Code HBL
UDI-Device Identifier04250435501573
UDI-Public04250435501573
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3020-00
Device Catalogue Number3020-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR